Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 09:21:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631694
  • Total Topics: 47819
  • Online Today: 236
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Similar switching meds question, different combo  (Read 517 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyleerocks

  • Member
  • Posts: 23
    • My space page
Similar switching meds question, different combo
« on: May 23, 2008, 09:23:04 PM »
I was on a study from shortly after being diagnosed about two years ago through this March where I took Kaletra with either Truvada or Epzicom. (one was a placebo)  turns out I was on Truvada .... the regimen worked really well for me, my numbers are great and my side effects are extremely minimal compared to the stories I hear.  Problem - my first visit post study my doc says that he's seeing extra protein show up in urine samples ... he's noticed it recently in truvada patients and wants to switch me over to Epzicom. 

Well my first reaction was "this is the first time you've seemingly paid much attention to a close observation of my side effets/status , etc... and you want to switch me after two years of treatment that has proven that it works for me"  I was hesitant to say the least and talk him out of changing me over immediately (mainly because I'd just bought a 3 month supply of Truvada) but also because I don't want to live the hell of a lot of side effects ((from what I hear the side effects of Epzicom are greater and ones I'm very susceptible to - skin rash (have sensitive skin already), fatigue (my biggest problem anyway) and others))

At that visit he also prescribed a statin for me due to high cholestoral that I had to stop taking after a few days because the side effects floored me.

any thoughts - similar experiences???
Nobody ever asked to be happy later

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.